Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

S. Mongodi

Positive metric currents and holomorphic chains in Hilbert spaces

created by stoppato on 03 Jul 2017

[BibTeX]

Published Paper

Inserted: 3 jul 2017
Last Updated: 3 jul 2017

Journal: Rev. Mat. Iberoam.
Volume: 31
Number: 4
Pages: 1231-1262
Year: 2015
Doi: 10.4171/RMI/867

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1